# SDR 95ZZZX2282

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N727WF
- Make and model: Boeing 727-23
- Aircraft serial: 20045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65209812
- Condition: Cracked
- Location: Fs 1342
- Part time: 36,471 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BS 1342 FORWARD CENTER CHORD WAS FOUND CRACKED DURING A RE-ENGINING MODIFICATION.  THE CHORD PROBABLY CRACKED DUE TO FLEXING OF THE 1342 BULKHEAD WEB CAUSED BY THE S-DUCT.
